Cheng, R.C.H. and Liu, W.B. (1997) A continuous representation of the family of stable law distributions. Journal of the Royal Statistical Society Series B-Methodological, 59 (1). pp. 137-145. ISSN 0035-9246.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
Conventional parametric representations of stable law distributions do not allow all members of the family to be obtained as continuous limits of the parameters. Model building (or simulation) using such representations will be numerically unstable near such limits in consequence. Existing tables are not satisfactory near such limits as interpolation cannot be carried out. We show that these difficulties are overcome by using a new shifted Cartesian representation which characterizes the entire stable law family in a completely continuous way. Standardization is still possible with this representation so that tabulation, using just two bounded parameters, can be carried out. Its use is illustrated in a non-regular threshold estimation problem involving stable distributions which are discontinuous limits in conventional representations.
|Depositing User:||T. Nasir|
|Date Deposited:||26 Oct 2009 10:37|
|Last Modified:||26 Oct 2009 10:37|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/18347 (The current URI for this page, for reference purposes)|
- Depositors only (login required):